# SDR ALGA21110A3811

- Difficulty date: February 11, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N9YSKY
- Make and model: Bell 412EP
- Aircraft serial: 36420
- Aircraft time: 2,941 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300119
- Part serial: A3811
- Condition: Contaminated
- Location: Main Rotor
- Part time: 2,981 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOISTURE INGRESS AT T/E ROOT CLOSURE.
